# SDR R61A201212260764

- Difficulty date: December 26, 2012
- Submitted: December 29, 2012
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 14,607 hours, 11,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE SEAT TRACK EXTENSION ON RIGHT SIDE FRAMES 85 TO 89 CORRODED.  MAINTENANCE REMOVED AND REPLACED SEAT TRACK BEAM IAW EMB 175 SRM 51-42-01, 51-40-02, 51-42-03, AND 51-43-03.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
